Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Persistent excessive flatulence, stomach bloating, disturbed sleep, vomiting sensation after laparoscopic hiatus hernia with fundoplication, normal tests. Which medicines can be taken?

Sir, I had laparoscopic Hiatus Hernia Surgery with Fundoplication. Few months back I was having some complications & regarding this I also consulted one of your Gastroenterologists thru this web site, where he suspected “Gas Bloat Syndrome”. Subsequently I went to Apollo/Kolkata & consulted Dr. Mahesh K. Goenka, where he conducted three tests (1- UGI Endoscopy , 2- UGI Manometry, 3- Hydrogen Breath Test ). Among three test, he found everything is normal in all reports except in endoscopy saying that there is no evidence of recurrence of Hiatus Hernia except Post Fundoplication. He prescribed following medicine (1- One Tab Pantocid before breakfast , 2- Tab Kinpride three times a day before meal, 3- Lactihep syrup at bed time & one Tab Clonotril at bed time). Which I took for 1 &1/2 months without any major complication. I further reported to Apollo/Kolkata, this time they prescribed only one Tab-Razo 20 mg once in a day before breakfast, Lactihep Syrup & Riflux Forte (SOS) considering my improved conditions. But after coming back from Kolkata I am facing severe gas bloating problem (Frequent gas bloating thru blenching/hic-up & excess farting). Not only that I am unable sleep properly at night on a daily basis. Every day in the early morning (4-5 O’ Clock) my stomach gets bloated & during brush I have to face vomiting tendency. I am in strict diet chart but still present one tab is unable to give me relief. With these symptoms, I like to ask about present medications . Pl suggests suitable medicine with details. What about Apollo’s 1st prescribed medicine?
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  369
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Doctor ,has investigated yo properl
and has given u right tablet
Have your food at right tim
avoid spicy and oily food
dont sleep immeadly after taking foo
have evening n morning walk regularly
If it doesnt help .u may try ayurvedic medication like triphala powder i hav seen many pts having benefit from this
u wil hav to consult some ayurvedic practioner
Answered: Mon, 26 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor